# SDR AALA202111235782

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737*
- Aircraft serial: 29558
- Aircraft time: 35,154 hours, 14,315 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Bent
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DURING MAIN BASE VISIT FUNCTIONAL CHECK FLIGHT, AFTER TAKEOFF THE GEAR HANDLE WOULD NOT RAISE PASSED THE OFF POSITION.  FOLLOWED QRH AND LOWERED GEAR WITH 3 GREEN. RETURNED TO TUL LANDING SAFELY. PSEU LIGHT ILLUMINATED. MAINTENANCE FOUND OPEN CIRCUIT FOR GROUND SPOILER INTERLOCK. REPLACED BENT PIN AT D40462J ON E3-2 PER AMM 77-31-03.
